CSpace
一类反应扩散方程组的隐显多步有限元方法及其分析
陈蔚
2002
Source Publication数学物理学报a辑
ISSN1003-3998
Volume022Issue:002Pages:180
Abstract考虑一类非线性反应扩散方程组,提出了隐-显多步有限元格式逼近,证明了格式最近的L^2模误差估计。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39592
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈蔚. 一类反应扩散方程组的隐显多步有限元方法及其分析[J]. 数学物理学报a辑,2002,022(002):180.
APA 陈蔚.(2002).一类反应扩散方程组的隐显多步有限元方法及其分析.数学物理学报a辑,022(002),180.
MLA 陈蔚."一类反应扩散方程组的隐显多步有限元方法及其分析".数学物理学报a辑 022.002(2002):180.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈蔚]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈蔚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈蔚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.